# SDR ABXA040111

- Difficulty date: March 17, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 58,500 hours, 25,955 cycles
- Engine: Pwa JT3D7
- Engine time: 63,078 hours, 17,894 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 71128726
- Part serial: 73189
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE, AFTER SETTING POWER FOR CRUISE, NR 4 ENGINE ROLLED BACK .15 EPR.  EGT, FUEL FLOW N1 AND N2 ALL DROPPED.  THROTTLE DID NOT MOVE.  REPLACED NR 4 ENGINE FUEL CONTROL UNIT IAW 73-20-01.  REPLACED NR 4 LOW PRESSURE FUEL FILTER.  PERFORMED LEAK CHECK OF NR 4 ENGINE LOW PRESSURE FUEL FILTER ON ENGINE RUN.  LEAK CHECKED GOOD.
